# SDR DALA2025021801182

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 20,170 hours, 8,588 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3053 - ATO - AT 80KTS DUE TO HOT BRAKE ECAM MESSAGE, CORRECTIVE ACTION: NO DEFECTS NOTED WITH BRAKES OR BRAKE TEMP MONITORING SYSTEM. BLED NORMAL AND ALTERNATE BRAKE SYSTEMS. AIRCRAFT RETURNED TO SERVICE. (LP 6495330)
